# SDR UIEA2022070700740

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,499 hours, 12,841 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Shaft
- Part number: NSN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2  ENGINE O/B  T/REV  FAILED  MECHANICAL  BRAKE  TEST( REMOVED AND REPLACED  # 2 ENGINE  O/B  T/REV   FLEXIBLE  DRIVE SHAFT  AS PER BOEING  767  AMM 78-31-18.  PERFORMED   MECHANICAL  BRAKE TEST.  OPS CHECK  NORMAL  AT THIS TIME  AS PER  BOEING 767  AMM 78-30-00. )
